MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036124080
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device discarded at hospital.
 
Event or Problem Description
It was reported during a coronary embolization treatment procedure the subject coil prematurely detached in the catheter.The coil was retrieved with the catheter and was replaced.The procedure was completed successfully with no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.Due to the automated mes/dhr system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu and continuous flush was set up and maintained throughout the clinical procedure, no torque was given where advancing the delivery wire, and the rhv was sufficiently tightened prior to detachment.While there are a number of potential causes for the reported issue of the subject coil prematurely detaching during use, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.H3 other text : device not returned for evaluation.

Brand Name
TARGET XL 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13285837
Report Number3008881809-2022-00023
Device Sequence Number4978633
Product Code HCG
UDI-Device Identifier07613327128390
UDI-Public07613327128390
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model NumberM0036124080
Device Catalogue NumberM0036124080
Device Lot Number21716213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 CATHETER (STRYKER)
Patient SexUnknown